Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 11, NWS Tulsa, OK

October 19, 202510 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Oct 19, 2025, 11:50 PM CDT for 10 counties in Oklahoma. It took effect at Oct 20, 2025, 9:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2025, 11:50 PM CDT (04:50 UTC)
In effect from
Oct 20, 2025, 9:00 AM CDT
Expired
Oct 20, 2025, 1:00 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2243 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

717 
WWUS74 KTSA 200450
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1150 PM CDT Sun Oct 19 2025

OKZ054>064-201800-
/O.NEW.KTSA.WI.Y.0011.251020T1400Z-251020T1800Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-
Including the cities of Nowata, Pryor, Vinita, Tulsa, Sapulpa,
Grove, Miami, Jay, Pawnee, Claremore, Pawhuska, and Bartlesville
1150 PM CDT Sun Oct 19 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 1 PM CDT MONDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Craig, Creek, Delaware, Mayes, Nowata, Osage, Ottawa, 
  Pawnee, Rogers, Tulsa, and Washington OK Counties.

* WHEN...From 9 AM to 1 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAB
1 follow-up statement
988 
WWUS74 KTSA 201805
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
105 PM CDT Mon Oct 20 2025

OKZ054>064-201915-
/O.EXP.KTSA.WI.Y.0011.000000T0000Z-251020T1800Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-
Including the cities of Claremore, Jay, Pryor, Pawnee, Tulsa,
Grove, Bartlesville, Pawhuska, Vinita, Sapulpa, Miami, and Nowata
105 PM CDT Mon Oct 20 2025

...WIND ADVISORY HAS EXPIRED...

Wind speeds across northeast Oklahoma will continue to gradually 
diminish, with gusts mostly remaining blow 40 mph for the remainder 
of the afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Oct 19, 6:14 PM CDT, 5 hours 36 minutes earlier. Its key messages:

  • Updated at 1225 PM CDT Sun Oct 19 2025
  • Decreasing winds and cooler temperatures today.
  • Gusty south winds return Monday morning and early afternoon, resulting in limited fire weather danger, before a dry cold front passes through Monday afternoon.
  • Seasonable temperatures are expected Tue-Sun, with rain likely for the end of the week.
Area forecast discussion, Oct 19, 6:14 PM CDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
614 PM CDT Sun Oct 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1225 PM CDT Sun Oct 19 2025

 - Decreasing winds and cooler temperatures today.

 - Gusty south winds return Monday morning and early afternoon,
resulting in limited fire weather danger, before a dry cold front
passes through Monday afternoon.

 - Seasonable temperatures are expected Tue-Sun, with rain likely
for the end of the week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1225 PM CDT Sun Oct 19 2025

Northerly winds continue to diminish this morning as transient
surface high passes over the region. By late this afternoon,
eastern OK will already be on the back side of the high, with winds
switching back to southerly direction. Otherwise a beautiful fall
afternoon with dry air and temps warming into the upper 60s/low 70s
most areas with abundant sunshine.

During the night south winds will continue to pick up, initially
across northeast OK then elsewhere toward morning. Will see another
chilly night from southeast OK into northwest AR with 40s for lows,
while temps will likely bottom out in the 50s early across northeast
OK, then remain near steady or slowly rise.

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 1225 PM CDT Sun Oct 19 2025

As the surface gradient quickly tightens by Monday morning, winds
will become gusty out of the south early. Given the expected
strength of the 850mb flow, areas mainly NW of I-44 may see some
gusts approaching 40 mph for at least a few hours into early
afternoon. Generally expect gusts in the 25-35 mph range elsewhere.
As another cold front approaches Monday afternoon the gradient will
weaken and winds decrease. Initially rather dry airmass with dew
points in the 30s will eventually moisten to some degree, but not
before RH drops below 30% for most areas as temps warm notably into
the 80s across eastern OK. Thus locations in NE OK west of Highway
75 will see a few hours of enhanced fire spread potential, with
yesterday's rainfall tempering conditions elsewhere.

Front expected to arrive in NE OK after 18z and be through the
forecast area by a little after 00z with a dry passage and winds
shifting to northwest, with a few gusts in the 20-25 mph range
possible. Dry and cooler conditions follow Tuesday with a chilly
start to Wednesday, followed by slight warm up Wednesday afternoon.

Next system currently cut off in the eastern Pacific will eventually
merge with a northern wave and move slowly inland, reaching the
Southern Plains by Thursday. Moisture return in advance of the slow
moving trough should be sufficient for widespread rain and chances by
Thursday night and Friday. Given forecast PWAT values AOA 90th
percentile, heavy rainfall is possible. Severe weather threat
uncertain at this time. Rain chances linger into Saturday with mild
temperatues through Sunday.

&&

.AVIATION...
(00Z TAFS)
Issued at 612 PM CDT Sun Oct 19 2025

VFR conditions are forecast. Winds increase overnight with
widespread swath of LLWS forecast through mid morning across the
region. Gusty south winds area wide late morning through the
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  84  50  73 /   0   0   0   0
FSM   47  82  53  74 /   0   0   0   0
MLC   52  84  51  76 /   0   0   0   0
BVO   48  83  44  71 /   0   0   0   0
FYV   45  77  44  69 /   0   0   0   0
BYV   47  75  48  66 /   0   0   0   0
MKO   50  83  49  73 /   0   0   0   0
MIO   48  78  45  68 /   0   0   0   0
F10   50  84  48  75 /   0   0   0   0
HHW   48  83  57  76 /   0   0  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...07
Hazardous weather outlook, Oct 19, 1:22 PM CDT, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
122 PM CDT Sun Oct 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
122 PM CDT Sun Oct 19 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

No hazardous weather is expected through tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY AND WEDNESDAY...No Hazards.
THURSDAY AND FRIDAY...Thunderstorm and Heavy Rain Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Strong, gusty southerly winds will develop early Monday morning and
continue through much of the day Monday, ahead of another approaching
cold front that will push through the area late Monday afternoon and
evening. Wind gusts of 30 to 40 mph will be common late Monday morning
into the afternoon ahead of the front. Behind the front, cooler and
tranquil weather will occur Tuesday and Wednesday before another
storm system approaches late in the week with increased storm chances
and heavy rain possible.

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.